MathSciNet Relay Station
MathSciNet bibliographic data
MR839583 13D25 (13H10)
Kustin, Andrew R. The minimal free resolutions of the Huneke-Ulrich deviation two Gorenstein ideals. J. Algebra 100 (1986), no. 1, 265–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement